# SDR DHL9780146C

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Ws 97
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FLAP HINGE SUPPORT FITTING RT STA 97 NR 2 BOLT HOLE O/B CRACK INDICATION.  OVER SIZED BOLT HOLE .03125 PER JOB CARD 8-51-12-001.
